# SDR W8PA9491

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 1030874
- Condition: Failed
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT MOVE UP PAST THE OFF POSITION.  AIRCRAFT RETURNED TO COS.  FOUND M-241 LEVER LATCH SOLENOID DEFECTIVE.  REMOVED AND REPLACED SOLENOID.  (X)
